Baktar Deep Vein Thrombosis Side Effect Reports
The following Baktar Deep Vein Thrombosis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Deep Vein Thrombosis, can occur, and what you can do about them.
A side effect could appear soon after you start Baktar or it might take time to develop.
|Pulmonary Embolism, Aspartate Aminotransferase Increased, Deep Vein Thrombosis, Rash, Sepsis, Alanine Aminotransferase Increased, Platelet Count Decreased, Liver Disorder|
This Deep Vein Thrombosis side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: prophylaxis. The patient was prescribed Baktar (dosage: NA), which was started on Oct 21, 2010. Concurrently used drugs:
Baktar Deep Vein Thrombosis Causes and Reviews
Deep vein thrombosis, or DVT, is a blood clot that forms in a vein deep in the body. Most deep vein clots occur in the lower leg or thigh. If the vein swells, the condition is called thrombophlebitis. A deep vein thrombosis can break loose and cause a serious problem in the lung, called a pulmonary embolism.
Sitting still for a long time can make you more likely to get a DVT. Some medicines and disorders that increase your risk for blood clots can also lead to DVTs. Common symptoms are
- Warmth and tenderness over the vein
- Pain or swelling in the part of the body affected
- Skin redness
Treatment includes medicines to ease pain and inflammation, break up clots and keep new clots from forming. Keeping the affected area raised and applying moist heat can also help. If you are taking a long car or plane trip, take a break, walk or stretch your legs and drink plenty of liquids.
Baktar Deep Vein Thrombosis ReviewsNo reviews submitted yet, check in later.